MathSciNet Relay Station
MathSciNet bibliographic data
MR2415342 37D20 (37C40)
Bousch, Thierry Nouvelle preuve d'un théorème de Yuan et Hunt. (French) [New proof of a theorem of Yuan and Hunt] Bull. Soc. Math. France 136 (2008), no. 2, 227–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement